# SDR DALA1315280603

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 87,924 hours, 44,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR VERY HARD TO OPEN.  REPLACED ROTARY SNUBBER IAW MM 52-11.  INSTALLED SNUBBER IAW MM.
